# SDR COMA9710499

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10130115
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT ROW 5C IS LOOSE.  REPLACED SIGN ASSY.
